RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2008, Volume 357, Pages 90–114 (Mi znsl2121)  

Approximation of periodic functions by Jackson type interpolation sums

V. V. Zhuk

Saint-Petersburg State University

Abstract: Let
$$ \Phi_n(t)=\frac1{2\pi(n+1)}(\frac{\sin\frac{(n+1)t}2}{\sin\frac t2})^2 $$
be Fejer's kernel, $C$ be a space of continuous $2\pi$-periodic functions $f$ with the norm $\|f\|=\max_{x\in\mathbb R}|f(x)|$;
$$ J_n(f,x)=\frac{2\pi}{n+1}\sum^n_{k=0}f(t_k)\Phi_n(x-t_k),\quadwhere\quad t_k=\frac{2\pi k}{n+1}, $$
be Jackson's polynomials of a function $f$, and let
$$ \sigma_n(f,x)=\int^\pi_{-\pi}f(x+t)\Phi_n(t) dt $$
be Fejer's sums of $f$.
The paper establishes upper estimates for the values of the types
$$ |f(x)-J_n(f,x)|,\quad|J_n(f,x)-\sigma_n(f,x)|,\quad\|f-J_n(f)\|,\quad\|J_n(f)-\sigma_n(f)\|, $$
which are exact in the order for every function $f\in C$. Special attention is paid to constants occurring in the inequalities obtained. Bibl. – 14 titles.

Full text: PDF file (292 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 157:4, 592–606

Bibliographic databases:

UDC: 517.5
Received: 01.09.2008

Citation: V. V. Zhuk, “Approximation of periodic functions by Jackson type interpolation sums”, Analytical theory of numbers and theory of functions. Part 23, Zap. Nauchn. Sem. POMI, 357, POMI, St. Petersburg, 2008, 90–114; J. Math. Sci. (N. Y.), 157:4 (2009), 592–606

Citation in format AMSBIB
\Bibitem{Zhu08}
\by V.~V.~Zhuk
\paper Approximation of periodic functions by Jackson type interpolation sums
\inbook Analytical theory of numbers and theory of functions. Part~23
\serial Zap. Nauchn. Sem. POMI
\yr 2008
\vol 357
\pages 90--114
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl2121}
\zmath{https://zbmath.org/?q=an:05659055}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2009
\vol 157
\issue 4
\pages 592--606
\crossref{https://doi.org/10.1007/s10958-009-9346-x}


Linking options:
  • http://mi.mathnet.ru/eng/znsl2121
  • http://mi.mathnet.ru/eng/znsl/v357/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:189
    Full text:56
    References:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021